Boundary cohomology of Shimura varieties, III: Coherent cohomology on higher-rank boundary strata and applications to Hodge theory  [ Cohomologie au bord des variétés de Shimura, III ] (2001)


Harris, Michael; Zucker, Steven
Mémoires de la Société Mathématique de France, Tome 85 (2001) vi-116 p doi : 10.24033/msmf.398
URL stable : http://www.numdam.org/item?id=MSMF_2001_2_85__1_0

Bibliographie

[AMRT] Ash, A., Mumford, D., Rapoport, M., Tai, Y.-S., Smooth compactification of Locally Symmetric Varieties, Math. Sci. Press, Brookline, MA, 1975. Zbl 0334.14007 | MR 457437

[BHR] Blasius, D., Harris, M., Ramakrishnan, D., Coherent cohomology, limits of discrete series, and Galois conjugation, Duke Math. J., 73, 647–685 (1994). Zbl 0811.11034 | MR 1262930

[B1] Borel, A., Introduction to automorphic forms, PSPM 9, In: Algebraic Groups and Discontinuous Subgroups, Proc. Symp. Pure Math. AMS, 9, 199–210 (1966).

[B2] Borel, A., Stable real cohomology of arithmetic groups, Ann. Scient. Ec. Norm. Sup., 7, 235–272 (1974). Numdam | Zbl 0316.57026 |

[B3] Borel, A., Introduction aux Groupes Arithmétiques, Hermann, Paris, 1969. Zbl 0186.33202

[BG] Borel, A., Garland, H., Laplacian and the discrete spectrum of an arithmetic group, Am. J. Math., 105, 309–335 (1983). Zbl 0572.22007

[BS] Borel, A., Serre, J.-P., Corners and arithmetic groups. Comm. Math. Helv., 48, 436–491 (1973). Zbl 0274.22011 |

[De1] Deligne, P., Equations différentielles à points singuliers réguliers. Lecture Notes in Math., 163, (1970). Zbl 0244.14004

[De2] Deligne, P., Théorie de Hodge, III. Publ. Math. IHES 44, 5–77 (1974). Numdam | Zbl 0237.14003 |

[E] El Zein, F., Mixed Hodge structures, Trans. AMS 275, 71–106 (1983).

[F] Faltings, G., On the cohomology of locally symmetric hermitian spaces, Lect. Notes in Math., 1029, 55-98 (1984).

[Fr1] Franke, J., Harmonic analysis in weighted L 2 spaces, Ann. Sci. Ec. Norm. Sup., 31, 181-279 (1998). Numdam | Zbl 0938.11026 |

[Fr2] Franke, J., A topological model for some summand in the Eisenstein cohomology of congruence subgroups (appended to [KR]). Zbl 1243.11066

[GH] Griffiths, P., Harris, J., Principles of Algebraic Geometry, John Wiley and Sons, New York (1978). Zbl 0408.14001

[Ha] Harder, G., On the cohomology of discrete arithmetically defined groups. In: Proceedings of the International Colloquium on Discrete Subgroups of Lie Groups and Applications to Moduli. Oxford Univ. Press, Bombay, 1975, 129–160. Zbl 0317.57022

[H1] Harris, M., Arithmetic vector bundles and automorphic forms on Shimura varieties. I. Invent. Math., 82, 151-189 (1985); II, Compositio Math., 60, 323–378 (1986). Numdam | Zbl 0612.14019 |

[H2] Harris, M., Functorial properties of toroidal compactifications of locally symmetric varieties, Proc. Lon. Math. Soc. 59, 1–22 (1989). Zbl 0711.14011

[H3] Harris, M., Automorphic forms and the cohomology of vector bundles on Shimura varieties, in L. Clozel and J.S. Milne, eds., Proceedings of the Conference on Automorphic Forms, Shimura Varieties, and L-functions, Ann Arbor, 1988, Perspectives in Mathematics, New York: Academic Press, Vol. II, 41–91 (1989).

[H4] Harris, M., Automorphic forms of ¯-cohomology type as coherent cohomology classes, J. Diff. Geom., 32, 1–63 (1990) Zbl 0711.14012

[H5] Harris, M., Hodge-de Rham structures and periods of automorphic forms. In: Motives (Seattle, 1991), Proc. Symp. Pure Math. AMS, 55, Part 2, pp. 573–624 (1994). Zbl 0824.14015

[HP] Harris, M., Phong, D.H., Cohomologie de Dolbeault à croissance logarithmique à l’infini. C. R. Acad. Sci. Paris, 302, 307–310 (1986). Zbl 0597.32025

[HZ1] Harris, M., Zucker, S.: Boundary cohomology of Shimura varieties, I: coherent cohomology on the toroidal boundary, Ann. Scient. Ec. Norm. Sup., 27, 249–344 (1994). Numdam | Zbl 0860.11030 |

[HZ2] Harris, M., Zucker, S.: Boundary cohomology of Shimura varieties, II: Hodge theory at the boundary, Inventiones Math., 116, 243–307 (1994); Erratum, Inventiones Math., 121, p. 437 (1995). Zbl 1008.11529 |

[Ka] Kashiwara, M.: The asymptotic behavior of a variation of polarized Hodge structure, Publ. RIMS Kyoto Univ., 21 (1985), 853–875. Zbl 0594.14012

[KKMS] Kempf, G., Knudsen, F., Mumford, D., Saint-Donat, B., Toroidal embeddings, Lecture Notes in Math., 339, (1973). Zbl 0271.14017

[KR] Kewenig, A., Rieband, Th.: Geisterklassen im Bild der Borelabbildung für symplektishe und orthogonale Gruppen, Diplomarbeit, Uni. Bonn, 1997.

[K] Kostant, B.: Lie algebra cohomology and the generalized Borel-Weil theorem, Ann. of Math., 74, 329–287 (1961). Zbl 0134.03501

[Le] Lepowsky, J., A generalization of the Bernstein-Gelfand-Gelfand resolution, J. Algebra, 49, 496–511 (1977). Zbl 0381.17006

[L] Looijenga, E., L 2 -cohomology of locally symmetric varieties, Compositio Math., 67, 3–20 (1988). Numdam | Zbl 0658.14010 |

[M1] Milne, J.S., Automorphic vector bundles on connected Shimura varieties, Invent. Math., 92, 91–128 (1988). Zbl 0684.14006 |

[M2] Milne, J.S., Canonical models of (mixed) Shimura varieties and automorphic vector bundles. In: Clozel, L., Milne, J. (eds.), Automorphic Forms, Shimura Varieties, and L-functions, v. 1, 283–414 (1990). Zbl 0704.14016

[M3] Milne, J.S., Descent for Shimura varieties. Michigan Math. J., 46, 203-208 (1999). Zbl 0984.11028

[Mo] Moonen, B., Models of Shimura varieties in mixed characteristics, in A. J. Scholl and R. L. Taylor, eds., Galois Representations in Arithmetic Algebraic Geometry, London Mathematical Society Lecture Note Series, 254, 267-350 (1998). Zbl 0962.14017

[Mu] Mumford, D., Hirzebruch’s proportionality theorem in the non-compact case, Inventiones Math., 42, 239–272 (1977). Zbl 0365.14012 |

[P] Pink, R., Arithmetical compactifications of mixed Shimura varieties. Bonn Math. Schrift., Nr. 209 (1990).

[RC] Rocha-Caridi, A., Splitting criteria for 𝔤-modules induced from a parabolic and the Bernstein-Gelfand-Gelfand resolution of a finite dimensional, irreducible 𝔤-module, Trans. Am. Math. Soc., 262, 335–366 (1980). Zbl 0449.17008

[Sa1] Saito, MoSaito, Mo., Modules de Hodge polarisables. Publ. RIMS Kyoto Univ., 24 (1988), 849–995.

[Sa2] Saito, MoSaito, Mo.: Mixed Hodge modules and admissible variations. C.R.A.S. Paris, 309, 351–356 (1989).

[Sa3] Saito, MoSaito, Mo., Mixed Hodge modules, Publ. RIMS Kyoto Univ. 26, 221–333 (1990).

[SS] Saper, L., Stern M., L 2 -cohomology of arithmetic varieties. Ann. of Math. 132 (1990), 1–69. Zbl 0722.14009

[SZ] Saper, L., Zucker, S., An introduction to L 2 -cohomology. Several Complex Variables and Complex Geometry, Santa Cruz, 1989 Proc. of Symposia in Pure Math. 52 (1991), Part 2, 519–534. Zbl 0742.32021

[Sch] Schwermer, J., Kohomologie arithmetisch definierter Gruppen und Eisensteinreihen, Lecture Notes in Math., 988, (1983). Zbl 0506.22015

[SGA 3] Demazure, M., Grothendieck, A., Schémas en groupes, Lecture Notes in Math., 151, 152, 153 (1970). Zbl 0212.52808

[StZ] Steenbrink, J., Zucker, S., Variation of mixed Hodge structure, I. Inventiones Math., 80, 489–542, (1985). Zbl 0626.14007 |

[W1] Wildeshaus, J., Realizations of polylogarithms, Lecture Notes in Math., 1650, (1997). Zbl 0877.11001

[W2] Wildeshaus, J., Mixed sheaves on Shimura varieties and their higher direct images in toroidal compactifications, J. Alg. Geom. 9 (2000), 323–353. Zbl 0956.14017

[WK] Wolf, J. Kóranyi, A., Generalized Cayley transformations of bounded symmetric domains, Amer. J. Math., 87, 899–939 (1965).

[Z1] Zucker, S., Locally homogeneous variations of Hodge structure. L’Enseignement Math. 27, 243–275, (1981). Zbl 0584.14003

[Z2] Zucker, S., L 2 cohomology of warped products and arithmetic groups. Inventiones Math. 70, 169–218, (1982). Zbl 0508.20020 |

[Z3] Zucker, S., Degeneration of mixed Hodge structures. Algebraic Geometry, Proc. of Symposia in Pure Math., 46, 283–293, (1987).

[Z4] Zucker, S., The Hodge structures on the intersection homology of varieties with isolated singularities. Duke Math. J. 55, (1987), 603–616. Zbl 0645.14003

[Z5] Zucker, S., On the boundary cohomology of locally symmetric varieties. Vietnam J. Math. 25, 279–318, (1997).

[Z6] Zucker, S., L 2 cohomology and intersection homology of locally symmetric varieties, II. Compositio Math. 59, (1986), 339–398. Numdam | Zbl 0624.14014 |